# SDR CALA2024112001206

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 69,227 hours, 20,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE RAFT LIGHT ON DOOR 4L WENT OFF AFTER TAKEOFF. DID OPERATION CK OF 4L ESCAPE SLIDE ARMING LIGHT, INDICATION FUNCTIONS NORMALLY AMM25-66-00.
